Results 41 to 50 of about 468 (64)

On fillings of homotopy equivalent contact structures [PDF]

open access: yesarXiv, 2015
This paper provides a topological method for filling contact structures on the connected sums of $S^2\times S^3$. Examples of nonsymplectomorphic strong fillings of homotopy equivalent contact structures with vanishing first Chern class on $\#_k S^2\times S^3$ $(k\geq2)$ are produced.
arxiv  

A note on Ricci soliton in almost Kenmotsu manifold [PDF]

open access: yesarXiv, 2018
In this short note it is established that there does not exist Ricci soliton with the Reeb potential vector field in an almost Kenmotsu manifold (briefly, $\mathcal{AKM}$).
arxiv  

On the harmonicity of normal almost contact metric structures

open access: yes, 2011
We consider normal almost contact structures on a Riemannian manifold and, through their associated sections of an ad-hoc twistor bundle, study their harmonicity, as sections or as maps.
Loubeau, E., Vergara-Diaz, E.
core  

A Negative Answer to a Question by Rieffel [PDF]

open access: yesarXiv, 2001
In this article, we address one of the questions raised by Marc Rieffel in his collection of questions on deformation quantization. The question is whether the $K$-groups remain the same under flabby strict deformation quantizations. By "deforming" the question slightly, we produce a negative answer to the question.
arxiv  

Biconformal changes of metric and pseudo-harmonic morphisms [PDF]

open access: yesarXiv, 2004
Pseudo-harmonic morphisms give rise on the domain space to a distribution which admits an almost complex structure compatible with the given Riemannian metric. We shall show that this property, together with the harmonicity, are preserved by a biconformal change of the domain metric.
arxiv  

Harmonic contact metric structures, and submersions [PDF]

open access: yesarXiv, 2007
We study harmonic almost contact structures in the context of contact metric manifolds, and an analysis is carried out when such a manifold fibres over an almost Hermitian manifold, as exemplified by the Boothby-Wang fibration. Two types of almost contact metric warped products are also studied, relating their harmonicity to that of the almost ...
arxiv  

Invariant minimal surfaces in the real special linear group of degree 2 [PDF]

open access: yesItalian Journal of Pure and Applied Mathematics 16 (2004), 61-80, 2009
Invariant minimal surfaces in the real special linear group of degree 2 with canonical Riemannian and Lorentzian metrics are studied. Constant mean curvature surfaces with vertically harmonic Gau{\ss} map are classified.
arxiv  

Some submanifolds of almost contact manifolds with Norden metric [PDF]

open access: yesTrends in Differential Geometry, Complex Analysis and Mathematical Physics, World Scientific, Singapore, 2009, 185-194, 2010
In this paper we study submanifolds of almost contact manifolds with Norden metric of codimension two with totally real normal spaces. Examples of such submanifolds as a Lie subgroups are constructed.
arxiv  

The harmonicity of nearly cosymplectic structures [PDF]

open access: yesarXiv, 2011
Almost contact structures can be identified with sections of a twistor bundle and this allows to define their harmonicity, as sections or maps. We consider the class of nearly cosymplectic almost contact structures on a Riemannian manifold and prove curvature identities which imply the harmonicity of their parametrizing section, thus complementing ...
arxiv  

Subclasses of the Conformal Almost Contact Metric Manifolds [PDF]

open access: yesarXiv, 2011
A classification scheme of the conformal almost contact metric manifolds with respect to the covariant derivative of the Lee form is given. The subclasses of one basic class and their exact characterizations by the maximal subgroups of the contact conformal group preserving itself are found.
arxiv  

Home - About - Disclaimer - Privacy